# SDR TRAX200700667

- Difficulty date: May 13, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 20,713 hours, 17,296 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Inoperative
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DOES NOT CLOSE.
